# SDR AALA202407269580

- Difficulty date: July 25, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 65,592 hours, 27,258 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulty
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: NO EMERGENCY DECLARED DUE TO: WHEN GEAR WAS RETRACTED OUT OF LAS THE NOSE GEAR DID NOT RETRACT. GEAR EXTENDED DURING LANDING; AIRCRAFT LANDED SAFELY AT ORD. TROUBLESHOT, PER FIM 32-61-00-810-803. CONFIRMED SENSOR S853 FAULTY. REMOVED AND REPLACED S853 SENSOR, OPERTIONAL CHECK GOOD. PER AMM 32-61-51.
